# SDR HALA0700205

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 8,810 hours, 21,804 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB: ENG L SYS FAIL LIGHT CAME ON DURING START.  INTERMITTANT FAULT START CIRCUIT (FUEL SW CIRCUIT) ERASED FAULT.  PERFORMED EEC 1 RTS TEST PASSED.
